# SDR SWAA990588

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee
- Part number: BAC1505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LOWER T-CHORD CRACKED THIRD FROM AFT END, FWD CARGO DOOR.  REMOVED DOOR, REPAIRED AND REINSTALLED DOOR PER SRM AND MM.
